Result of search for papers related to "mp_arc 11-26".
Page 1. Papers 1 - 32 of 128 matching the query. Best matches first:
11-26 Masahiro Kaminaga, M Krishna
Analyticity of density of states (158K, pdf) Feb 20, 11
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

04-229 A. Faggionato, H. Schulz-Baldes, D. Spehner
Mott law as lower bound for a random walk in a random environment (724K, ps-file) Jul 26, 04
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

98-764 van Enter A., Maes C., Schonmann R.H., Shlosman, S.
The Griffiths Singularity Random Field (561K, PostScript) Dec 22, 98
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

01-139 Peter D. Hislop, Frederic Klopp
THE INTEGRATED DENSITY OF STATES FOR SOME RANDOM OPERATORS WITH NONSIGN DEFINITE POTENTIALS (97K, LaTex 2e) Apr 9, 01
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

04-423 Dirk Hundertmark, Rowan Killip, Shu Nakamura, Peter Stollmann, and Ivan Veselic'
Bounds on the spectral shift function and the density of states (370K, PDF ) Dec 22, 04
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

11-48 Alexander Elgart, Martin Tautenhahn, Ivan Veselic'
Anderson localization for a class of models with a sign-indefinite single-site potential via fractional moment method (558K, PDF) Mar 14, 11
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

93-160 Kennedy Tom
Some rigorous results on the ground states of the Falicov-Kimball model (126K, TeX) Jun 4, 93
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

93-192 Janowsky Steven A., Lebowitz Joel L.
Exact Results for the Asymmetric Simple Exclusion Process with a Blockage (260K, LaTeX) Jun 24, 93
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

94-236 Klein A.
EXTENDED STATES IN THE ANDERSON MODEL ON THE BETHE LATTICE (53K, LaTeX) Jul 15, 94
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

94-330 Elliott Lieb, Bruno Nachtergaele
The Stability of the Peierls Instability for Ring-Shaped Molecules (187K, Plain TeX, 3 postscript figures appended) Oct 26, 94
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

97-621 Erdos L.
Lifschitz tail in a magnetic field: the nonclassical regime (improved version) (879K, .ps file) Dec 10, 97
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

98-452 Kuelske C.
The continuous spin random field model: ferromagnetic ordering in $d\geq 3$ (425K, PS) Jun 16, 98
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

98-697 F. Klopp and L. Pastur
Lifshitz tails for random Schr{\"o}dinger operators with negative singular Poisson potential (510K, Gzipped Postscript) Nov 4, 98
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

99-133 Raphael Cerf, Agoston Pisztora
On the Wulff crystal in the Ising model (1124K, Postscript) Apr 28, 99
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

00-226 Vadim Kostrykin and Robert Schrader
Global Bounds for the Lyapunov Exponent and the Integrated Density of States of Random Schr\"odinger Operators in One Dimension (34K, LaTeX2e) May 15, 00
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

00-389 Fr d ric Klopp
Erratum to the paper ``Internal Lifshits tails for random perturbations of periodic Schr dinger operators''\\ Duke Math. Jour. 98(2):335-396, 1999 (188K, gzipped Postscript) Oct 3, 00
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

00-404 David Damanik, Robert Sims and G\"unter Stolz
Localization for One Dimensional, Continuum, Bernoulli-Anderson Models (118K, LaTeX) Oct 13, 00
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

02-144 Werner Kirsch, Ivan Veselic
Existence of the density of states for one-dimensional alloy-type potentials with small support (267K, PDF) Mar 22, 02
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

02-386 Peter D. Hislop, Werner Kirsch, M. Krishna
Spectral and Dynamical Properties of Random Models with Nonlocal and Singular Interactions (147K, LaTex 2e) Sep 17, 02
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

03-272 J. M. Combes, P. D. Hislop, F. Klopp, G. Raikov
Global continuity of the integrated density of states for random Landau Hamiltonians (80K, LaTex 2e) Jun 10, 03
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

04-17 Silvius Klein
Anderson localization for the discrete one-dimensional quasi-periodic Schroedinger operator with potential defined by a Gevrey-class function (97K, AMS-Tex) Jan 22, 04
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

04-247 Vadim Kostrykin and Ivan Veselic
On the Lipschitz continuity of the integrated density of states for sign-indefinite potentials (289K, PDF) Aug 6, 04
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

04-337 David Damanik, Daniel Lenz, G\"unter Stolz
Lower transport bounds for one-dimensional continuum Schr\"odinger operators (355K, PDF) Oct 28, 04
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

05-197 Domingos H. U. Marchetti, Walter F. Wreszinski, Leonardo F. Guidi, Renato M. Angelo
Off-Diagonal Jacobi Matrices as a Model for a Spectral Transition of Anderson Type (1319K, Postscript) May 31, 05
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

12-158 Charles Radin and Lorenzo Sadun
A mean field analysis of the fluid/solid phase transition (211K, pdf) Dec 28, 12
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

92-58 Mack G., Kalkreuter T., Palma G., Speh M.
Effective Field Theories (1233K, PS) May 20, 92
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

92-95 Lieb E.H., Loss M.
UNIFORM DENSITY THEOREM FOR THE HUBBARD MODEL (19K, Plain TeX) Jul 25, 92
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers


Next page
Return to mp_arc home page